# SDR CALA2022120703311

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 62,005 hours, 20,540 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REPAIR INCORPORATED VIA ECRA 5310-08079 IS APPROVED AS TIME LIMITED UNTIL 37,500 TOTAL AIRCRAFT FLIGHT CYCLES PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE 37,500 TOTAL AIRCRAFT FLIGHT CYCLES, UNLESS ANOTHER 8100-9 AMOC FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. REQUESTING DIP CARRY AS PER ABOVE REQUIREMENTS OK TO CARRY UNTIL ACFT REACHES 37,500 TOTAL ACFT FLT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT PENDING RESULTS OF OF A DTA. REMOVE ACFT FROM SERVICE ON OR BEFORE 37,500 TOTAL ACFT CYCLES UNLESS ANOTHER 8100-9 FORM IS RECEIVED FOR APPROVAL OF DTA PER ECRA 5310-08079. TOMC APPROVED;QV APPROVED RECORDS UPDATE TOMC APPROVED;QC APPROVED T/A: 37,500 TAFC...SN
